Electron. J. Diff. Equ., Vol. 2012 (2012), No. 154, pp. 1-11.

Robustness of a nonuniform (mu,nu) trichotomy in Banach spaces

Yongxin Jiang

In this article, we consider the robustness of a nonuniform $(\mu,\nu)$ trichotomy in Banach spaces, in the sense that the existence of such a trichotomy for a given linear equation persists under sufficiently small linear perturbations. The continuous dependence with the perturbation of the constants in the notion of trichotomy is studied, and the related robustness of strong $(\mu,\nu)$ trichotomy is also presented.

Submitted March 13, 2012. Published September 7, 2012.
Math Subject Classifications: 34D09, 34D10.
Key Words: Robustness; dichotomy; nonuniform (mu,nu) trichotomy; perturbation.

Show me the PDF file (231 KB), TEX file, and other files for this article.

Yongxin Jiang
Department of Mathematics, College of Science
Hohai University, Nanjing 210098, China
email: yxinjiang@163.com

Return to the EJDE web page